Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 294, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 11, 2011, 11:17 PM CDT for Custer County, Garfield County, Loup County, Nebraska. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2011, 11:17 PM CDT (04:17 UTC)
- Expired
- Aug 12, 2011, 12:00 AM CDT
- In force
- 43 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Custer County, NE, Garfield County, NE, Loup County, NE
The radar
The North Platte radar (KLNX), 113 km from the middle of the area, began a volume at 04:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 11, 4:38 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2513 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1288 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 19.6
The text
As transmitted, in the capitals the NWS used until 2016.
892
WUUS53 KLBF 120417
SVRLBF
NEC041-071-115-120500-
/O.NEW.KLBF.SV.W.0294.110812T0417Z-110812T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1117 PM CDT THU AUG 11 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
SOUTHWESTERN GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
SOUTHERN LOUP COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL MIDNIGHT CDT
* AT 1115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
KENT DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...OR 6 MILES
SOUTHEAST OF TAYLOR...AND MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
BURWELL...SARGENT...COMSTOCK AND ARCADIA DIVERSION DAM STATE
WILDLIFE MANAGEMENT AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4173 9920 4140 9921 4139 9939 4184 9964
4196 9917 4173 9901
TIME...MOT...LOC 0417Z 322DEG 20KT 4172 9928
WIND...HAIL 60MPH 1.00IN
$$
BROOKS2 follow-up statements
287
WWUS53 KLBF 120445
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1145 PM CDT THU AUG 11 2011
NEC041-071-115-120500-
/O.CON.KLBF.SV.W.0294.000000T0000Z-110812T0500Z/
CUSTER NE-GARFIELD NE-LOUP NE-
1145 PM CDT THU AUG 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
LOUP...SOUTHWESTERN GARFIELD AND NORTHEASTERN CUSTER COUNTIES UNTIL
MIDNIGHT CDT...
AT 1143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTHEAST OF COMSTOCK...OR 9 MILES SOUTH OF BURWELL...MOVING
SOUTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
COMSTOCK...ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA AND
WESTERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4188 9912 4173 9901 4173 9920 4140 9921
4139 9939 4184 9964
TIME...MOT...LOC 0446Z 334DEG 14KT 4164 9918
WIND...HAIL 60MPH 1.00IN
$$
BROOKS908
WWUS53 KLBF 120502
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1202 AM CDT FRI AUG 12 2011
NEC041-071-115-120512-
/O.EXP.KLBF.SV.W.0294.000000T0000Z-110812T0500Z/
CUSTER NE-GARFIELD NE-LOUP NE-
1202 AM CDT FRI AUG 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LOUP...SOUTHWESTERN
GARFIELD AND NORTHEASTERN CUSTER COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4188 9912 4173 9901 4173 9920 4140 9921
4139 9939 4184 9964
TIME...MOT...LOC 0445Z 334DEG 14KT 4164 9919
$$
POWERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 10:31 PM CDT, 46 minutes earlier.
Area forecast discussion, Aug 11, 10:31 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 1031 PM CDT THU AUG 11 2011 .UPDATE... UPDATED TO INCLUDE CUSTER COUNTY IN TORNADO WATCH 767. && .PREV DISCUSSION... /ISSUED 903 PM CDT THU AUG 11 2011/ UPDATE... ADDED COUNTIES BLAINE...LOUP...GARFIELD AND WHEELER TO TORNADO WATCH. PREV DISCUSSION... /ISSUED 158 PM CDT THU AUG 11 2011/ DISCUSSION... ANOTHER ROUND OF SEVERE WEATHER IS EXPECTED TO DEVELOP LATE THIS AFTERNOON AND OVERNIGHT AS WINDS ALOFT REMAIN STRONG...LAPSE RATES STEEP AND MOIST AND FREEZING LEVELS ARE AROUND 11500 FT AGL. SFC ANALYSIS...RADAR...SATELLITE...THE HRRR AND CONSENSUS OF NAM...SREF AND GFS SUGGEST NCNTL NEB ALONG AND EAST OF HIGHWAY 83 AND ALONG AND NORTH OF NEBRASKA HIGHWAY 2 WILL BE THE MOST LIKELY OR CONGESTED AREA FOR STORM ACTIVITY. THE RUC IS SUGGESTING THE REST OF THE FCST AREA WILL BE SOMEWHAT CAPPED LIMITING STORM COVERAGE TO MAINLY ISOLATED ACTIVITY. THE OVERALL ENVIRONMENT FEATURES HIGH CAPE BUT DRY AIR ALOFT SOUTH AND WEST BUT HIGH CAPE AND MOIST ALOFT ACROSS THE AREA OF GREATEST INTEREST...AS MENTIONED ABOVE. THE FATE OF THE HEAVY CUMULUS BUILD UP ACROSS SWRN NEB REMAINS TO BE SEEN. STORM ACTIVITY COULD COMMENCE MID TO LATE THIS AFTERNOON AND CONTINUE MOST OF THE NIGHT BEFORE SETTLING DOWN EARLY FRIDAY MORNING. SOME LINGERING SHOWER AND THUNDERSTORM ACTIVITY EXITS THE FCST AREA TO THE EAST FRIDAY MORNING WITH CANADIAN AIR BUILDING IN FOR THE WEEKEND. THIS HIGH WILL BUILD VERY SLOWLY THROUGH THE UPPER MIDWEST SATURDAY AND SUNDAY PROVIDING COOL AND STABLE EAST AND SOUTHEAST SFC WINDS WITH HIGHS IN THE 70S TO LOWER 80S MOST AREAS. THE EXCEPTION WOULD BE ACROSS THE FAR WEST AND SOUTHWEST WHERE WARM AIR COULD BEGIN SPREADING NORTH OUT OF ERN COLO AND WRN KS. THE GFS AND 00Z ECMWF SUGGEST ISOLATED TO PERHAPS SCATTERED THUNDERSTORMS DEVELOPING ALONG A WARM FRONT MONDAY NIGHT...MAINLY EAST OF HIGHWAY 83. THEREAFTER THE GREAT UPPER LEVEL RIDGE OF THIS SUMMER BUILDS NORTH AND BRUSHES NEBRASKA WITH HUMID 80S TO LOWER 90S TUESDAY AND WEDNESDAY. A COLD FRONT SHOULD BE MAKING ITS WAY INTO THE FCST AREA WEDNESDAY NIGHT WITH COOLER WEATHER FOR THURSDAY. THE SLOWER GFS AND GEM WERE FAVORED OVER THE FASTER 00Z ECMWF WHICH DRIVES THE COLD FRONT THROUGH 1 DAY EARLIER. ISOLATED THUNDERSTORMS ARE OPERATING TUESDAY NIGHT AND WEDNESDAY NIGHT FOR THE HIGH CAPE ENVIRONMENT AND APPROACHING COLD FRONT. OTHERWISE THE ATMOSPHERE SHOULD REMAIN CAPPED AS H7 TEMPS RISE TOWARD 15-16C. AVIATION... SCATTERED SEVERE STORMS ARE EXPECTED FROM 21 UTC THROUGH AT LEAST 06 UTC. IFR CONDITIONS...HAIL...AND SURFACE WINDS OF 50 KTS OR GREATER ARE EXPECTED WITH THE STORMS. HOWEVER...CONFIDENCE IN IMPACTS AT ANY GIVEN LOCALE IS MODEST AT BEST GIVEN SCATTERED NATURE OF THE STORMS. A WEAK COLD FRONT WILL MOVE ACROSS THE REGION 06 TO 12 UTC...AND IS EXPECTED TO BRING YET ANOTHER ROUND OF TSRA TO NORTHERN NEB. IN THE WAKE OF THE STORMS AND BEHIND THE FRONT...STRATUS COULD FORM...BUT LOW CONFIDENCE PREVENTS ITS INCLUSION IN THE KLBF OR KVTN TAFS. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/AVIATION...POWER
Hazardous weather outlook, Aug 11, 3:35 PM CDT, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 335 PM CDT THU AUG 11 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-122045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 335 PM CDT THU AUG 11 2011 /235 PM MDT THU AUG 11 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE OVER ALL OF THE WESTERN AND NORTH CENTRAL PARTS OF NEBRASKA INTO TONIGHT. SCATTERED STORMS CAPABLE OF PRODUCING VERY LARGE HAIL AND DAMAGING WINDS ARE LIKELY THROUGH THE EVENING HOURS. AN ISOLATED TORNADO IS POSSIBLE. THE PRIMARY THREAT WILL TRANSITION TO ONE OF DAMAGING WINDS AND HEAVY RAIN OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A CHANCE OF THUNDERSTORMS WILL LINGER OVER NORTH CENTRAL NEBRASKA ON FRIDAY. SLIGHT CHANCES FOR STORMS WILL THEN RETURN EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CJS
In the hours before
Local storm report, Aug 11, 10:23 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1023 PM CDT THU AUG 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM FUNNEL CLOUD 5 SE PURDUM 42.02N 100.19W
08/11/2011 BLAINE NE TRAINED SPOTTER
&&
BROOKSLocal storm report, Aug 11, 10:25 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1025 PM CDT THU AUG 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM HAIL 1 E PURDUM 42.07N 100.24W
08/11/2011 E1.25 INCH BLAINE NE CO-OP OBSERVER
NOTED WINDS WERE FROM THE SOUTH THEN RAPIDLY SWITCHED
AROUND FROM THE NORTH AS THE STORM PASSED.
&&
JAHSENMALocal storm report, Aug 11, 10:26 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1026 PM CDT THU AUG 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TSTM WND GST NAPER 42.96N 99.10W
08/11/2011 E60.00 MPH BOYD NE PUBLIC
0749 PM TORNADO 1 W WOOD LAKE 42.64N 100.26W
08/11/2011 CHERRY NE TRAINED SPOTTER
SPOTTER WAS SEEING DEBRIS FLYING UNDER THE FUNNEL
0800 PM TORNADO 1 S WOOD LAKE 42.62N 100.24W
08/11/2011 CHERRY NE TRAINED SPOTTER
DEBRIS IN THE AIR AND POSSIBLY BECOMING RAIN WRAPPED.
0803 PM HAIL 4 ENE JOHNSTOWN 42.59N 99.98W
08/11/2011 E1.00 INCH BROWN NE FIRE DEPT/RESCUE
0805 PM TORNADO 3 SE WOOD LAKE 42.61N 100.20W
08/11/2011 CHERRY NE TRAINED SPOTTER
ESTIMATING TORNADO BEING A QUARTER MILE WIDE AND HAVE
SEEN DAMAGE ALONG TORNADO PATH
0810 PM HAIL 8 SSE VENANGO 40.65N 101.98W
08/11/2011 E1.25 INCH CHASE NE PUBLIC
0815 PM FUNNEL CLOUD 3 SW JOHNSTOWN 42.54N 100.10W
08/11/2011 BROWN NE TRAINED SPOTTER
0815 PM HAIL 3 SW JOHNSTOWN 42.54N 100.10W
08/11/2011 E1.75 INCH BROWN NE TRAINED SPOTTER
0822 PM TORNADO 5 N JOHNSTOWN 42.64N 100.06W
08/11/2011 BROWN NE TRAINED SPOTTER
BRIEF TOUCHDOWN
0825 PM HAIL 6 NW BASSETT 42.64N 99.62W
08/11/2011 E1.00 INCH ROCK NE PUBLIC
RELAYED VIA THE ROCK COUNTY SHERRIFS OFFICE.
0832 PM HAIL 29 S VALENTINE 42.45N 100.55W
08/11/2011 E1.25 INCH CHERRY NE PUBLIC
0835 PM HAIL 29 S VALENTINE 42.45N 100.55W
08/11/2011 E2.75 INCH CHERRY NE PUBLIC
0840 PM HAIL 12 NW IMPERIAL 40.64N 101.80W
08/11/2011 E2.50 INCH CHASE NE PUBLIC
0854 PM TORNADO 10 S JOHNSTOWN 42.43N 100.06W
08/11/2011 BROWN NE TRAINED SPOTTER
0902 PM TORNADO 10 S JOHNSTOWN 42.43N 100.06W
08/11/2011 BROWN NE FIRE DEPT/RESCUE
TORNADO ON THE GROUND 10 MILES SOUTH AND ONE MILE EAST OF
JOHNSTOWN
1002 PM HAIL 1 E PURDUM 42.07N 100.24W
08/11/2011 E1.25 INCH BLAINE NE CO-OP OBSERVER
NOTED WINDS WERE FROM THE SOUTH THEN RAPIDLY SWITCHED
AROUND FROM THE NORTH AS THE STORM PASSED.
1022 PM FUNNEL CLOUD 5 SE PURDUM 42.02N 100.19W
08/11/2011 BLAINE NE TRAINED SPOTTER
&&
JAHSENMASpecial weather statement, Aug 11, 10:29 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1029 PM CDT THU AUG 11 2011 NEZ005-120415- EASTERN CHERRY NE- 1029 PM CDT THU AUG 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY COUNTY UNTIL 1115 PM CDT... AT 1029 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HIGHWAY 83 CROSSING THE NORTH LOUP RIVER...OR 22 MILES NORTH OF THEDFORD...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ELSMERE... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SCHULTZ
Local storm report, Aug 11, 10:44 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1044 PM CDT THU AUG 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HAIL 3 ENE DUNNING 41.84N 100.05W
08/11/2011 E1.25 INCH BLAINE NE EMERGENCY MNGR
HAIL WAS FALLING AT HIGHWAY 91...MILE MARKER 3
&&
BROOKSSpecial weather statement, Aug 11, 10:59 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1059 PM CDT THU AUG 11 2011 NEZ027>029-120445- GARFIELD NE-LOUP NE-WHEELER NE- 1059 PM CDT THU AUG 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...CENTRAL LOUP AND GARFIELD COUNTIES UNTIL 1145 PM CDT... AT 1057 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF PIBEL LAKE STATE RECREATION AREA TO 6 MILES WEST OF ERICSON TO BURWELL...AND MOVING SOUTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... PIBEL LAKE STATE RECREATION AREA... THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BROOKS
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 7:03 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 42 min |
| Aug 11, 7:46 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 44 min |
| Aug 11, 7:48 PM CDT | Tornado Warning | LBF | Brown, Cherry | 27 min |
| Aug 11, 7:55 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 50 min |
| Aug 11, 8:02 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 28 min |
| Aug 11, 8:07 PM CDT | Tornado Warning | LBF | Brown, Cherry | 23 min |
| Aug 11, 8:21 PM CDT | Tornado Warning | LBF | Cherry | 39 min |
| Aug 11, 8:30 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 45 min |
| Aug 11, 8:30 PM CDT | Tornado Warning | LBF | Brown, Cherry | 30 min |
| Aug 11, 8:40 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Holt, Keya Paha, Rock | 51 min |
| Aug 11, 8:58 PM CDT | Tornado Warning | LBF | Brown | 32 min |
| Aug 11, 8:59 PM CDT | Tornado Warning | LBF | Cherry | 31 min |
| Aug 11, 9:30 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Thomas | 45 min |
| Aug 11, 9:50 PM CDT | Tornado Warning | LBF | Blaine, Cherry, Thomas | 25 min |
| Aug 11, 10:14 PM CDT | Tornado Warning | LBF | Blaine, Thomas | 31 min |
| Aug 11, 10:29 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 46 min |
| Aug 11, 10:38 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 52 min |
| Aug 11, 10:45 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 45 min |
| Aug 11, 11:25 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Thomas | 65 min |
| Aug 12, 12:09 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 51 min |
| Aug 12, 1:00 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 45 min |
| Aug 12, 1:24 AM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 66 min |
| Aug 12, 1:57 AM CDT | Severe Thunderstorm Warning | LBF | Cherry | 27 min |
| Aug 12, 2:41 AM CDT | Severe Thunderstorm Warning | LBF | Cherry | 49 min |
| Aug 12, 3:02 AM CDT | Severe Thunderstorm Warning | LBF | Cherry | 32 min |
| Aug 12, 3:57 AM CDT | Areal Flood Advisory | LBF | Brown, Cherry, Rock | 6 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.